# SDR MASA200500562

- Difficulty date: July 18, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N47239
- Make and model: Cndair CL6002B19
- Aircraft serial: 7239
- Aircraft time: 17,731 hours, 13,494 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: 840534
- Condition: Failed
- Location: Door Handle
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ASH 7025 ORD.  THE AIRCRAFT FAILED TO PRESSURIZE.  CONTRACT MAINTENANCE REMOVED AND REPLACED THE PASSENGER DOOR HANDLE PROX SWITCH.
